| Sustiva for Viramune?
Mar 29, 2002
What should I do? I have been HIV for 2 years, started with Crixivan and combivir,my VL went from 500,000 to under 50 and cd4 stayed at 650. After a year I switched drugs because of redistribution of body fat and neuropathy because of the azt in combivir. Now Im on sustiva, epivir and zerit. In this regimen over 8 months, counts are still good, but I am so tired all the time (I guess because of the sustiva), Also noticing that my face is getting skinny, dont know if this is because of the zerit or because im 44 yeras old. I asked my DR.-- and after lots of talks with him we decided for me to try Viramune, Ziagen and epivir, even though as of now he wants me to do the change slowly and only switch now the sustiva for the viramune keeping the other 2 drugs(zerit and epivir) Now my questions are: Should I switch to viramune,ziagen and epivir, or, should I switch to viramune, zerit and epivir , or, should i quit all drugs for a while because of my good counts in VL and cd4???? Please help me. Your input will help me a great deal. God Bless you.
| Response from Dr. Boyle
It sounds like you are having some problems with the medications and if your T cells have always been >350 (and it sounds like they have been), I don't think that it is unreasonable to stop therapy for awhile. During the therapy interruption you should be carefully monitored for any immunologic or clinical need to restart therapy, but based upon the information you provided you may be able to be off therapy for some time before you need to restart.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots After Unprotected Anal Sex Without Ejaculation What Are The Chances Of HIV
- Jock Itch After Breast Sucking Sign Of HIV AIDS
- Night Sweats After Giving Oral Sign Of HIV AIDS
- Oral Ulcers After Having Sex During Period Sign Of HIV AIDS
- Red Spots After Touching Vaginal Sore Worried I Have HIV
- Swollen Lymph Nodes After Inverted Condom Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.